# SDR RAIA2009022200004

- Difficulty date: February 18, 2009
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 21,082 hours, 17,976 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 7882 STL - EXIT SIGN OVER AISLE AT EXIT ROW INOP.  MAINTENANCE RESET ELECTRICAL CONNECTION TO OVER AISLE EXIT SIGN AT ROW 12 AND OPS CHECK GOOD IAW EMB 145 AMM PROCEDURE.
